Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ECT: a question for the docs...

Posted by John Payne on March 24, 1999, at 10:10:12

In reply to Re: ECT: a question for the docs...others' experiences, posted by Toby on December 3, 1998, at 16:27:22

My son is taking 900MG of Tegretol and 75MG of Topamax a day. Hoping to switch over from tegretol to just topamax. Can this much medication cause him to have headaches. He as just resently started complaining about them.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John Payne thread:1454